# SDR CALA2014032400381

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N79011
- Make and model: Boeing 777224
- Aircraft serial: 29859
- Aircraft time: 73,837 hours, 7,552 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: CV020T3E3
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER PRESS IN ALL LAVATORY’S & WATER FAUCETS.  IAW MX & SYS CONTROL DUMP 150,000 FUEL & AIR RETURNED TO EWR.  UPON TROUBLESHOOTING FOUND THE BLEED AIR CHECK VLV JAMMED CLOSED.  R & R SAME, ALSO FOUND THE WATER SYS DRAIN HANDLE AT 2L PARTIALLY OPEN, REPOSITIONED SAME.  WATER SYS NOW PRESSURIZES NORMALLY WITH NO FAULTS IAW AMM 38-42-09.
